About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 784279, 5 pages
http://dx.doi.org/10.1155/2013/784279
Research Article

New Interval Oscillation Criteria for Certain Linear Hamiltonian Systems

1School of Mathematical Sciences, Qufu Normal University, Qufu 273165, China
2Department of Mathematics, Jining University, Qufu 273155, China

Received 30 January 2013; Accepted 16 April 2013

Academic Editor: Wei Li

Copyright © 2013 Jing Shao and Fanwei Meng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing Shao and Fanwei Meng, “New Interval Oscillation Criteria for Certain Linear Hamiltonian Systems,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 784279, 5 pages, 2013. doi:10.1155/2013/784279